Rocky Mountain Journal of Mathematics

The Rocky Mountain Journal of Mathematics is published by the Rocky Mountain Mathematics Consortium. The journal publishes both research and expository articles in mathematics, and particularly invites well-written survey articles. In addition, the journal publishes specialized conference proceedings.

Top downloads over the last seven days

Quasi-convex mappings of order $\alpha$ on the unit polydisk in $C^n$Xiao-Song Liu and Ming-Sheng LiuVolume 40, Number 5 (2010)
Modified moments and Gaussian quadraturesJohn C. WheelerVolume 4, Number 2 (1974)
A survey of perfect codesJ.H. Van LintVolume 5, Number 2 (1975)
A triangle-based $C^1$ interpolation methodR.L. Renka and A.K. ClineVolume 14, Number 1 (1984)
When are Associates Unit Multiples?D.D. Anderson, M. Axtell, S.J. Forman, and Joe SticklesVolume 34, Number 3 (2004)
  • ISSN: 0035-7596 (print)
  • Publisher: Rocky Mountain Mathematics Consortium
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1971--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/rmjm